Search found 7 matches

by smslol
Wed Oct 30, 2013 6:10 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: anyone have a fllareup since being on tecfidera
Replies: 5
Views: 3437

Re: anyone have a fllareup since being on tecfidera

Yes I did! It was the worst relapse I ever had, I never felt so bad in the 13 yrs I have had MS. I was on Tecfidera for 40 days. Each day I felt worse, bone pain, trouble walking, balance, blurry vision, zero energy, I was even on a stimulant. I tried to treat the symptoms and continue to stay on Te...
by smslol
Sun Oct 20, 2013 5:48 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 13677

Re: My Experieince with Tecfidera

:sad: I was much better off before taking Tecfidera . I wish I never stopped Rebif . I was walking without any difficulty, no symtoms . Now I am a physical mess . Be patient everyone and wait for some time to pass ...Tecfidera has only been out for 6 months. I would take injections every day to have...
by smslol
Sun Oct 20, 2013 12:49 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 13677

Re: My Experieince with Tecfidera

I stopped Tecfidera after being on it for 40 days. I still feel awful! I feel Tecfidera put be into the worst relapse I have ever had in the 13yrs of having MS. It has been 3 weeks since I was taken off it. I still have bone pain , headaches, trouble walking, fatigue, tingling numbness in my hands f...
by smslol
Mon Sep 30, 2013 1:41 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: My Experieince with Tecfidera
Replies: 21
Views: 13677

Re: My Experieince with Tecfidera

Does anyone feel that Tecfidera caused a relapse? I have had Ms for 13 yrs. I took Tecfidera for 5 weeks before Having symtoms that felt like I was having the worst episode ever. I have only 3 episodes during the entire 13 yrs. My Neurologist told me to stop taking Tecfidera on Thursday . I still fe...
by smslol
Sat Sep 21, 2013 3:36 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Weight gain, new flares from Tec
Replies: 18
Views: 14540

Re: Weight gain, new flares from Tec

I am also having symptoms I did not have before taking Tecfidera. Increased balance issues, problems walking after taking it for 4 weeks, hip pain, leg pain & muscle weakness, pain in my hands, wrist, back, & feet. I am starting the 6 th week on Monday. I see my Neurologist on Thursday. I am not sur...
by smslol
Sat Sep 21, 2013 3:13 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects of tecfidera
Replies: 4
Views: 4086

Re: Side effects of tecfidera

I have been having hip pain and lower back pain also having arm, wrist, and leg pain. I never experienced these symptoms before taking tecfidera.
by smslol
Thu Sep 19, 2013 4:02 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects of tecfidera
Replies: 4
Views: 4086

Side effects of tecfidera

after taking tecfidera for 4 weeks started having bone pain, it's now the end of 5th week and the pain is getting worse. Is anyone else having bone pain? smslol